# SDR RAIA951016

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 935
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Part number: PVX62461PWR
- Condition: Dirty
- Location: Lt Mlg
- Part time: 7,325 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7416 - GEAR WOULD NOT RETRACT WHEN SELECTED UP.  MAINTENANCE CLEANED CONNECTOR ON GEAR SELECTOR VALVE.  GEAR SWINGS REVEALED NORMAL OPERATION.  (M)
